Loperamide Gone Wrong (Possible Journal) - Part 3

By girlondrugs · Jan 26, 2015 · ·
  1. So it's 1:57 am and I'm just up thinking. Thank You to cielochick for the kind words. And also to Cmenot.

    I have probably read almost every single last thread on opiate withdrawals and loperamide withdrawals lol I spend hours a day just looking and reading.

    The day that I was in school and I posted about it, was the same day I went to Walmart and got some more loperamide. Smh. I only got about 3 days worth so idk if I'm going to try to stick to this taper or quit cold turkey again. I'm not really mad at myself because hey shit happens but I do wish I wasn't such a pussy when it comes to withdrawal pains. I just do not want to go through them!

    I tried to do the megadose vitamin c thing and it didn't work for me. I bout some liposomal vitamin c which is better than IV vitamin c due to its absorbtion rate and what not. I dont want to complain to much about it, so I'll just say it didn't work.

    I'm seriously just thinking of quitting cold turkey again and doing a nice cleanse. Maybe a juice cleanse and plenty of exercise. I just need to do something. tired of popping pills lol.

    Anyway I have a class at 10:15, so until next time

Comments

  1. cielochick
    We have some things in common. I spent most of 2013 on tramadol about 300-400mg daily. They made me a chatty extrovert when I'm normally a melancholic introvert.
    They did a number on my short-term memory though and I often couldn't remember complex words like "dog" and "chair". So I thought I would quit but found I would get creepy-crawly skin that I found unbearable. So I found recipes on-line for withdrawing from tramadol using loperamide & DXM symptom-free. It worked.

    I let DXM go after a week but I held on to loperamide. I used it for about 1 year, most of 2014 at about 30-40 pills daily. I tried multiple times to quit but gave in at about 48 hrs into due to restlessness, head-ache, insomnia. Now, I have just decided to taper. Some one said on Drug-Forum just to taper--that's it's basically the same road you used to get hooked.

    That resonated with me. I don't trust myself to use Kratom, phenibut, hydrocodone.....if there's pleasure to be had, I'll abuse it. So like the prodigal, I'm just turning around & taking the same road home. My official plan is taper about 10% every 5 days. On 1/1/15, I started at 30 pills a day (15 BID). Today, 1/26 I'm on 20 pills. I hope to be off by the end of February. I've had a low-grade head-ache for the past month which I can tolerate. Insomnia is something I can't tolerate & thank God, it has not been an issue so far. That's my silly little story. I hope only to have to do this once & never repeat my foolishness. All the best to you. CC
To make a comment simply sign up and become a member!